# SDR CALA9601014

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 675-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM LOWER CHORD AND TRANSVERSE BEAM CRACKED AT STA 675, BL 0.  THE TRANSVERSE BEAM AT STA 685, BL 0 WAS ALSO CRACKED.  THE BEAMS WERE REPAIRED IAW ECRA 5710-01740 AND SRM 51-40-4.
